# SDR SWAA2023021690822

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION FLOOR TO SIDEWALL SUPPORT BS727+15-BS727A+2; BS727A+10-BS727B; BS727C+2-BS727C+10; BS727D+2-BS727D+8; BS727E+6-BS767+8 LBL22<[01] PARTIAL STEP 1TO 10;[02] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 ALLOWABLE DAMAGE;[03] VERIFIED STEPS 1-10 AND CORRECTIVE ACTION 2.;[04] VERIFIED MEASUREMENT TABLE.;[05] FABRICATED;LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT LBL22;BS727 TO BS847;AND SPLICE SIDEPLATE BETWEEN BS727E-BS747;MATERIAL USED BAC1496-377#7075T62;LOT#1508577-1;IAW SRM 53-00-53-2R-5 REPAIR 5 FIG 202;SRM 51-40-05 AND DGW#146A7502 REV.A.OK TO TREAT AND PRIME.;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED OK TO TREAT AND PRIME.;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL AT ACB LBL22;BS727 TO BS847.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802. OK TO INSTALL ZEE CHANNEL SIDEPLATES AND SPLICE SIDEPLATE.;[08] VERIFIED CORRECTIVE ACTION 7. OK TO ASSEMBLE L/H FLOOR TO SIDEWALL SUPPORT;[09] INSTALLED NUT PLATES ON FLOOR TO SIDEWALL SUPPORT BTW BS 727 - BS 847 LBL22 IAW SRM 51-40-02 & DWG# 146A7502 REV: A. INSTALLED SPLICE SIDE PLATE LOCATED BTW. BS 727E - 747 IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [2].;[10] VERIFIED CORRECTIVE ACTION 9.
